EconPapers    
Economics at your fingertips  
 

Metrika: International Journal for Theoretical and Applied Statistics

1958 - 2025

Current editor(s): U. Kamps and Norbert Henze

From Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 62, issue 2, 2005

Efficiencies for optimum designs when transforming the response in nonlinear models with nonconstant variance pp. 127-138 Downloads
Anthony C. Atkinson
The algebra of Bonferroni bounds: discrete tubes and extensions pp. 139-147 Downloads
D.Q. Naiman and H.P. Wynn
Derivation of a joint occupancy distribution via a bivariate inclusion and exclusion formula pp. 149-160 Downloads
Ch. A. Charalambides
Six families of efficient resolvable designs in three replicates pp. 161-173 Downloads
R. A. Bailey
Construction of block designs admitting an Abelian automorphism group pp. 175-183 Downloads
Dean Crnković and Sanja Rukavina
A recursive method for orthogonal designs pp. 185-193 Downloads
R. Craigen and H. Kharaghani
The maximal {-1,1}-determinant of order 15 pp. 195-219 Downloads
William P. Orrick
On some applications of Hadamard matrices pp. 221-239 Downloads
Jennifer Seberry, Beata JWysocki and Tadeusz AWysocki
Projection properties of certain three level orthogonal arrays pp. 241-257 Downloads
H. Evangelaras, C. Koukouvinos, A. M. Dean and C. A. Dingus
A catalogue of three-level regular fractional factorial designs pp. 259-281 Downloads
Hongquan Xu
Construction of D-optimal s 1 × s 2 × s 3 factorial designs using graph theory pp. 283-307 Downloads
Vassilis Karagiannis and Chronis Moyssiadis
On the speed of convergence of some urn designs for the balanced allocation of two treatments pp. 309-322 Downloads
Alessandro Baldi Antognini
Sample size determination of binomial data with the presence of misclassification pp. 323-329 Downloads
Athanassios Katsis
Multiple aspect testing for case-control designs pp. 331-340 Downloads
Luigi Salmaso and Aldo Solari

Volume 62, issue 1, 2005

A consistent estimator for nonlinear regression models pp. 1-15 Downloads
S. Baran
A Simple Derivation of Moments of the Exponentiated Weibull Distribution pp. 17-22 Downloads
Amit Choudhury
Asymptotic seat bias formulas pp. 23-31 Downloads
Mathias Drton and Udo Schwingenschlögl
Small asymmetric fractional factorial plans for main effects and specified two-factor interactions pp. 33-52 Downloads
Ashish Das, Aloke Dey and Paramita Saha
Randomized response technique for two sensitive characteristics at the same time pp. 53-63 Downloads
Tasos Christofides
Statistical inferences accounting for human behavior pp. 65-72 Downloads
Lakshmi Damaraju and Damaraju Raghavarao
Optimal criteria and equivalence for nonregular fractional factorial designs pp. 73-83 Downloads
Ming-Yao Ai, Peng-Fei Li and Run-Chu Zhang
Analysis of a change-point regression problem in quality control by partial sums processes and Kolmogorov type tests pp. 85-98 Downloads
Wolfgang Bischoff, Enkelejd Hashorva, Jürg Hüsler and Frank Miller
Tests for location-scale families based on the empirical characteristic function pp. 99-114 Downloads
T.W. Epps

Volume 61, issue 3, 2005

Bayesian life test planning for the Weibull distribution with given shape parameter pp. 237-249 Downloads
Yao Zhang and William Q. Meeker
Exponential inequalities for tail probabilities of generalized order statistics pp. 251-260 Downloads
Frank Marohn
On exact D-optimal designs with 2 two-level factors and n autocorrelated observations pp. 261-275 Downloads
Hong-Gwa Yeh and Mong-Na Lo Huang
Reconstruction of previous failure times and records pp. 277-290 Downloads
Monika Klimczak and Tomasz Rychlik
Estimation of P[Y > X] for generalized exponential distribution pp. 291-308 Downloads
Debasis Kundu and Rameshwar D. Gupta
On the two-sided power distribution pp. 309-321 Downloads
Saralees Nadarajah
A new bivariate distribution in natural exponential family pp. 323-336 Downloads
Masakazu Iwasaki and Hiroe Tsubaki
The median of the poisson distribution pp. 337-346 Downloads
J. A. Adell and P. Jodrá

Volume 61, issue 2, 2005

Certain characterizations of the uniform dstribution pp. 117-125 Downloads
G. G. Hamedani and Hans Volkmer
Choice of optimal initial designs in sequential experiments pp. 127-135 Downloads
Peng-Fei Li, Min-Qian Liu and Run-Chu Zhang
Combining random sampling and census strategies - Justification of inclusion probabilities equal to 1 pp. 137-156 Downloads
Horst Stenger and Siegfried Gabler
Optimal allocation of measurements in a linear calibration process pp. 157-168 Downloads
Tsai-Yu Lin and Chen-Tuo Liao
A method to obtain new copulas from a given one pp. 169-184 Downloads
Patricia Mariela Morillas
Optimal extended complete block designs for dependent observations pp. 185-197 Downloads
S. Pooladsaz and R. J. Martin
Recurrence relations for moment and conditional moment generating functions of generalized order statistics pp. 199-220 Downloads
Essam K. AL-Hussaini, Abd EL-Baset A. Ahmad and M.A. AL-Kashif
Process capability assessment for index C pk based on bayesian approach pp. 221-234 Downloads
W. L. Pearn and Chien-Wei Wu

Volume 61, issue 1, 2005

A two-stage stratified Warner’s randomized response model using optimal allocation pp. 1-7 Downloads
Jong-Min Kim and M. E. Elam
Resolvable semi-balanced incomplete split-block designs pp. 9-16 Downloads
Shinji Kuriki, Iwona Mejza, Masakazu Jimbo, Stanisław Mejza and Kazuhiro Ozawa
Optimality and efficiency of circular neighbor balanced designs for correlated observations pp. 17-27 Downloads
K. Filipiak and A. Markiewicz
Recent and classical tests for exponentiality: a partial review with comparisons pp. 29-45 Downloads
Norbert Henze and Simos G. Meintanis
Tests of independence in a bivariate exponential distribution pp. 47-62 Downloads
Usha A. Kumar and A. Subramanyam
Bounds on average causal effects in studies with a latent response variable pp. 63-71 Downloads
Manabu Kuroki
Regression analysis and dependence pp. 73-87 Downloads
José M. González-Barrios and Silvia Ruiz-Velasco
Monitoring the cross-covariances of a multivariate time series pp. 89-115 Downloads
Przemyslaw Sliwa and Wolfgang Schmid

Volume 60, issue 3, 2004

Orthogonal expansions for the generalized Cramér-von Mises statistics pp. 211-221 Downloads
Fernando López-Blázquez and Antonia Castaño-Martínez
Christofides’ randomized response technique in complex sample surveys pp. 223-228 Downloads
Arijit Chaudhuri
Sequential control of time series by functionals of kernal-weighted empirical processes under local alternatives pp. 229-249 Downloads
Ansgar Steland
A series of resolvable PBIB(3) designs with two replicates pp. 251-254 Downloads
Cini Varghese and V.K. Sharma
A note on randomized response models for quantitative data pp. 255-260 Downloads
Shaul K. Bar-Lev, Elizabeta Bobovitch and Benzion Boukai
The association between two random elements: A complete characterization and odds ratio models pp. 261-277 Downloads
Gerhard Osius
Projection justification of generalized minimum aberration for asymmetrical fractional factorial designs pp. 279-285 Downloads
Ming-Yao Ai and Run-Chu Zhang
On the finite sample behavior of testing whether new is better than used of a specified age pp. 287-294 Downloads
Ibrahim A. Ahmad, Wei Liu and Ying Zhang
Nonregular designs from Hadamard matrices and their estimation capacity pp. 295-303 Downloads
Yingfu Li and Jiantian Wang
Book Reviews pp. 305-311 Downloads
H. Willie

Volume 60, issue 2, 2004

Estimation of variances in orthogonal finite discrete spectrum linear regression models pp. 105-118 Downloads
František Štulajter and Viktor Witkovsky
The C” pk index for asymmetric tolerances: Implications and inference pp. 119-136 Downloads
W. L. Pearn, P. C. Lin and K. S. Chen
Minimal efficiency of designs under the class of orthogonally invariant information criteria pp. 137-153 Downloads
Radoslav Harman
Asymptotic normality of recursive density estimates under some dependence assumptions pp. 155-166 Downloads
Han-Ying Liang and Jong-Il Baek
Probability theory in fuzzy sample spaces pp. 167-189 Downloads
Volker Krätschmer
Seat allocation distributions and seat biases of stationary apportionment methods for proportional representation pp. 191-202 Downloads
Udo Schwingenschlögl and Mathias Drton

Volume 60, issue 1, 2004

Nonparametric density estimates consistent of the order of n −1/2 in the L 1 –norm pp. 1-14 Downloads
Václav Kůs
Improved estimation of extreme quantiles in the multivariate Lomax (Pareto II) distribution pp. 15-24 Downloads
Constantinos Petropoulos and Stavros Kourouklis
The large-sample joint distribution of key circular statistics pp. 25-32 Downloads
Arthur Pewsey
Maximal asymptotic power and efficiency of two-sample tests based on generalized U-Statistics pp. 33-57 Downloads
Dietmar Ferger
Discrete discrepancy in factorial designs pp. 59-72 Downloads
Hong Qin and Kai-Tai Fang
Efficient rank tests for semiparametric competing risk models pp. 73-91 Downloads
Jan Beyersmann, Arnold Janssen and Claus-Dieter Mayer
A note on consistency and unbiasedness of point estimation with fuzzy data pp. 93-104 Downloads
Dabuxilatu Wang
Page updated 2025-04-02